Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chloe0828

Side effect from spiro?

I ws on spiro for 3 months on 25mg nd about a month go started take 50mg...during this time i have been getting brown discharge on and off, and irregular menstrual. Is this side effect of spiro? has anyone had the same problem? sorry for tmi. thanks

Share this post


Link to post
Share on other sites

Hello, I have the same problem and I've been on Aldactone ( 100 mg a day ) for a little over a month now. My endo told me that spotting is ''normal'' when a woman takes Spiro without birth control pill.

Share this post


Link to post
Share on other sites

thanks so much! i was assumming that but just wnted to mke sure because i havent gotten my period this whole month but have been spotting. thnks!

Share this post


Link to post
Share on other sites

Irregular menstrual cycle can happen with any hormonal treatment; please also talk to your doctor. An irregular menstrual cycle isn't always due to medication (even when on a hormonal type med) and should be further researched.

Share this post


Link to post
Share on other sites

thanks. I have always been irregular and everything was fine the last time i went to a doctor for blood but i will mention it again the next time i go. As soon as i started taking twice a day 25mg i began the spotting probably two weeks later.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×